# SDR MASA2013082357325

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 17,099 hours, 12,117 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND RETURNED TO FIELD WITH LANDING GEAR DISAGREE WARNING.
